Show simple item record

Article

dc.creatorDelgado Garrido, Olvidoes
dc.creatorSánchez Pérez, E. A.es
dc.date.accessioned2021-01-20T08:44:12Z
dc.date.available2021-01-20T08:44:12Z
dc.date.issued2013
dc.identifier.citationDelgado Garrido, O. y Sánchez Pérez, E.A. (2013). Strong Factorizations between Couples of Operators on Banach Function Spaces. Journal of Convex Analysis, 20 (3), 599-616.
dc.identifier.issn0944-6532es
dc.identifier.urihttps://hdl.handle.net/11441/103935
dc.description.abstractLet T : X1 → Y1 and S : X2 → Y2 be two continuous linear operators between Banach function spaces related to a finite measure space. Under some lattice requirements on the spaces involved, we give characterizations by means of inequalities of when T can be strongly factorized through S, that is, T = Mg ◦ S ◦Mf with Mf : X1 → X2 and Mg : Y2 → Y1 being multiplication operators defined by some measurable functions f and g. In particular, we study the cases when S is a composition operator or a kernel operator.es
dc.description.sponsorshipMinisterio de Economía y Competitividad MTM2012-36732-C03-03es
dc.description.sponsorshipJunta de Andalucía FQM-262es
dc.description.sponsorshipJunta de Andalucía FQM-4643es
dc.formatapplication/pdfes
dc.format.extent18es
dc.language.isoenges
dc.publisherHeldermann Verlages
dc.relation.ispartofJournal of Convex Analysis, 20 (3), 599-616.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectBanach function spaceses
dc.subjectFactorization of operatorses
dc.subjectMultiplication operatorses
dc.subjectProduct spaceses
dc.subjectVector measureses
dc.titleStrong Factorizations between Couples of Operators on Banach Function Spaceses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)es
dc.relation.projectIDMTM2012-36732-C03-03es
dc.relation.projectIDFQM-262es
dc.relation.projectIDFQM-4643es
dc.relation.publisherversionhttps://www.heldermann.de/JCA/JCA20/JCA203/jca20035.htmes
dc.journaltitleJournal of Convex Analysises
dc.publication.volumen20es
dc.publication.issue3es
dc.publication.initialPage599es
dc.publication.endPage616es
dc.identifier.sisius20609689es
dc.contributor.funderMinisterio de Economía y Competitividad (MINECO). Españaes
dc.contributor.funderJunta de Andalucíaes

FilesSizeFormatViewDescription
jca1173_b.pdf300.4KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional